Some General Results on Equilibrium Prices in Large Random Exchange Economies
Mukul Majumdar () and
Vladimir Rotar ()
Annals of Operations Research, 2002, vol. 114, issue 1, 245-261
Abstract:
In this paper we are concerned with a model of a Walrasian exchange economy in which the preferences and endowments of the agents are random. Stochastic interaction among the agents is formally described in terms of dependency neighborhoods. The main result concerns a characterization of the distribution of market-clearing equilibrium prices in a large economy. The paper establishes conditions for asymptotic normality of appropriately normalized equilibrium prices. Copyright Kluwer Academic Publishers 2002
Keywords: random preferences and endowments; exchange economy; equilibrium prices; asymptotic normality (search for similar items in EconPapers)
Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1023/A:1021088230080 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:114:y:2002:i:1:p:245-261:10.1023/a:1021088230080
Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10479
DOI: 10.1023/A:1021088230080
Access Statistics for this article
Annals of Operations Research is currently edited by Endre Boros
More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().